RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cencelj, Matija

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:140
Abstract pages:2017
Full texts:894
References:225
E-mail:

http://www.mathnet.ru/eng/person20225
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/602079

Publications in Math-Net.Ru
2012
1. D. Repovš, M. B. Skopenkov, M. Cencelj, “Classification of knotted tori in 2-metastable dimension”, Mat. Sb., 203:11 (2012),  129–158  mathnet  mathscinet  zmath  elib; Sb. Math., 203:11 (2012), 1654–1681  isi  scopus
2007
2. Yu. V. Muranov, D. Repovš, M. Cencelj, “The $\pi$-$\pi$-Theorem for Manifold Pairs”, Mat. Zametki, 81:3 (2007),  405–416  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 356–364  isi  elib  scopus
3. D. Repovš, M. B. Skopenkov, M. Cencelj, “Homotopy type of the complement of an immersion and classification of embeddings of tori”, Uspekhi Mat. Nauk, 62:5(377) (2007),  165–166  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:5 (2007), 985–987  isi  elib  scopus
2005
4. P. M. Akhmet'ev, D. Repovš, M. Cencelj, “Some Algebraic Properties of Cerf Diagrams of One-Parameter Function Families”, Funktsional. Anal. i Prilozhen., 39:3 (2005),  1–13  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 39:3 (2005), 165–174  isi  scopus
5. D. Repovš, M. B. Skopenkov, M. Cencelj, “A short proof of the twelve-point theorem”, Mat. Zametki, 77:1 (2005),  117–120  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 108–111  isi  elib  scopus
2004
6. M. Cencelj, D. Repovš, A. B. Skopenkov, “On the Browder–Levine–Novikov Embedding Theorems”, Tr. Mat. Inst. Steklova, 247 (2004),  280–290  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 259–268

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020